# SDR SWI2025F00200

- Difficulty date: December 4, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0751RH STRINGER CORRODED. AT APPROX. FS453.00 / STGR 19RH.     (C-CHECK RO 2/26/2025)    REPAIRED STR 19RH @FS453.00 IAW DRW. SH670-31103 REV A., CRJ900 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25/2020, CRJ900 SRM 53-00-03-201-001-A02 REV 38 DATED JUL 25/2020. AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
